MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a company representative regarding a patient with an implantable pump containing morphine (unknown) for non-malignant pain.It was reported that the patient's last revision was in (b)(6) of 2020 which was like 2 or 3 months after, and the patient verified it.The healthcare provider at the time of the revisions was unknown but the patient stated it was done in (b)(6).It was also reported that during a normal pump replacement on (b)(6)2026, the company representative wondered if during the previous revision the healthcare provider had to splice it or something because they couldn't put the catheter in normally.Additional information was received from a company representative stating that it was not known if there was a known device issue as the catheter revision was completed in a different state.It was reported that a replacement had happened but no update was provided to manufacturer.
 
Additional Manufacturer Narrative
Continuation of d10: product id 8780 serial# (b)(6) implanted:(b)(6)2016 explanted:(b)(6)2020 product type catheter pro duct id 8780 serial# (b)(6) implanted:(b)(6)2020 explanted:(b)(6)2020 product type catheter product id 8780 serial# (b)(6) implanted:(b)(6)2020 product type catheter section d information references the main component of the system.Other relevant device(s) are: product id: 8780, serial/lot #: (b)(6), ubd: 25-mar-2018, udi#: (b)(4) ; product id: 8780, serial/lot #: (b)(6), ubd: 09-oct-2021, udi#: (b)(4) ; product id: 8780, serial/lot #: (b)(6), ubd: 02-dec-2021, udi#: (b)(4) b3: month and year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50788066
Report Number3004209178-2026-15661
Device Sequence Number10515199
Product Code LKK
UDI-Device Identifier00643169630505
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale